| Catalog Number |
MZ9267 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/28/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the bd maxzero microbore extension set had flow issues.The following information was provided by the initial reporter: attempted to infuse iv phenergan via syringe pump tubing.Tubing beeping occluded, source of occlusion checked by three separate rn's, none found.Medication was able to be infused though new tubing set.Safety issue as medication needs run via syringe pump in the pediatric population.Lot - 25095226.Additional information received from the customer: describe any patient harm, injury, complication or negative outcome that occurred as a result of the event.No patient harm resulted.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Additional Manufacturer Narrative
Additional information: (h) attached medsun.Investigation results: due to no sample being received, an investigation could not be performed, and a root cause could not be determined.No product will be returned per customer.No investigation was performed.
Event or Problem Description
No additional information.